# SDR UALA2013040102105

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 73,023 hours, 27,364 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE FAIRING AREA, SLIDE SERVICE ACCESS PNL HAS LARGE GAP AT HINGE AND LATCH ENDS.  FOUND SPRINGS IN HINGE BROKE AND NOT ALLOWING PANEL TO LAY FLAT.  ECRA 5365-01072 GENERATED.  TAPED PANEL PER ECRA.  INSP EACH FLIGHT.  PERMANENT REPAIR NOT TO EXCEED 73140 TT.
